Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Large time behavior
for discontinuous dynamics on Hilbert spaces

Authors: Víctor H. Cortés and Humberto Prado
Journal: Proc. Amer. Math. Soc. 125 (1997), 1019-1026
MSC (1991): Primary 47A40, 47B48, 47A53, 47A58
MathSciNet review: 1346985
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: This paper is concerned with the behavior in time for a certain class of dynamics which are discontinuous with respect to the time variable. We introduce the corresponding wave operators and we ensure their existence. Moreover, under suitable conditions this class of wave operators can be approximated in the strong sense by a sequence of ordinary wave operators. Our results can be applied to impulsive dynamical systems.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A40, 47B48, 47A53, 47A58

Retrieve articles in all journals with MSC (1991): 47A40, 47B48, 47A53, 47A58

Additional Information

Víctor H. Cortés
Affiliation: Departamento de Matemáticas, Universidad Católica del Norte, Casilla 1280, Anto- fagasta, Chile
Address at time of publication: Departamento de Matemática y Cs. C., Universidad de Santiago de Chile, Casilla 307, Correo 2, Santiago, Chile

Humberto Prado
Affiliation: Facultad de Matemáticas, Pontificia Universidad Católica de Chile, Casilla 114-D, Santiago, Chile

PII: S 0002-9939(97)03555-7
Received by editor(s): July 14, 1995
Additional Notes: This research has been partially supported by FONDECYT through grant 1930023, and UCN 40340209
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia